RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 65, Issue 3(393)  


In memory of Vladimir Igorevich Arnold

Integration with respect to the Euler characteristic and its applications
S. M. Gusein-Zade
5
Khintchine's singular Diophantine systems and their applications
N. G. Moshchevitin
43
Fourier analysis in combinatorial number theory
I. D. Shkredov
127
Mikhail Shlemovich Birman (obituary)
V. M. Babich, V. S. Buslaev, A. M. Vershik, S. G. Gindikin, S. V. Kislyakov, A. A. Laptev, V. A. Marchenko, N. K. Nikol'skii, L. A. Pastur, B. A. Plamenevskii, M. Z. Solomyak, T. A. Suslina, N. N. Ural'tseva, L. D. Faddeev, V. P. Khavin, D. R. Yafaev
185

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Asymptotic behaviour at infinity of the admissible growth of the quasi-conformality coefficient and the invertibility of contact immersions of the Heisenberg group
V. A. Zorich
191
Automorphic forms on symmetric domains of type IV
È. B. Vinberg
193
2D-Schrödinger Operator, (2+1) evolution systems and new reductions, 2D-Burgers hierarchy and inverse problem data
P. G. Grinevich, A. E. Mironov, S. P. Novikov
195
A note on non-free isometric immersions
R. De Leo
197
Singularities of the transitivity zone of surfaces with boundaries in $\mathbb R^3$
A. N. Kurbatskii
199
Refinement of the upper bounds of the constants in Lyapunov's theorem
I. S. Tyurin
201

Mathematical Events
Vladimir Petrovich Platonov (on his 70th birthday)
V. V. Benyash-Krivets, A. B. Zhizhchenko, E. I. Zel'manov, A. A. Mal'tsev, G. A. Margulis, S. P. Novikov, Yu. S. Osipov, G. Prasad, A. S. Rapinchuk, L. D. Faddeev
203
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019